×

zbMATH — the first resource for mathematics

The arithmetic of elliptic curves. (English) Zbl 0296.14018

MSC:
11G05 Elliptic curves over global fields
14H52 Elliptic curves
14H45 Special algebraic curves and curves of low genus
14K05 Algebraic theory of abelian varieties
14G99 Arithmetic problems in algebraic geometry; Diophantine geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Artin, M., Swinnerton-Dyer, H.P.F.: The Shafarevitch-Tate conjecture for pencils of elliptic curves onK3 surfaces. Inventiones math.20, 249-266 (1973) · Zbl 0289.14003 · doi:10.1007/BF01394097
[2] Atkin, A.O.L., Lehner, J.: Hecke operators on ?0(m). Math. Ann.185, 134-160 (1970) · Zbl 0185.15502 · doi:10.1007/BF01359701
[3] Baker, A., Coates, J.: Integer points on curves of genus I. Proc. Camb. Phil. Soc.67, 595-602 (1970) · Zbl 0194.07601 · doi:10.1017/S0305004100045904
[4] Barsotti, I.: Analytical methods for abelian varieties in positive characteristic Colloque de Bruxelles, pp. 77-85, 1962
[5] Birch, B.J., Swinnerton-Dyer, H.P.F.: Notes on elliptic curves (II). J. reine u. angewandte Math.218, 79-108 (1965) · Zbl 0147.02506 · doi:10.1515/crll.1965.218.79
[6] Birch, B.J.: Elliptic curves. A progress report. Proceedings of the 1969 Summer Institute on Number Theory held at Stony Brook, New York, A. M. S. pp. 396-400 (1971) · Zbl 0214.19801
[7] Cartier, P.: Groupes formels, fonctions automorphes et fonctions zeta des courbes elliptiques. Actes, Congres Intern. Math. T. 2, 291-299 (1970)
[8] Cassels, J.W.S.: Arithmetic on curves of genus I, (IV). Proof of the Hauptvermutung. J. reine u. angewandte Math.211, 95-112 (1962) · Zbl 0106.03706 · doi:10.1515/crll.1962.211.95
[9] Cassels, J.W.S.: Diophantine equations with special reference to elliptic curves. Survey Article. Journ. London Math. Soc.41, 193-291 (1966) · Zbl 0138.27002 · doi:10.1112/jlms/s1-41.1.193
[10] Cassels, J.W.S., Ellison, W. J., Pfister, A.: On sums of squares and on elliptic curves over functions fields. Journ. Number Theory3, 125-149 (1971) · Zbl 0217.04302 · doi:10.1016/0022-314X(71)90030-8
[11] Coates, J.: An effectivep-adic analog of a theorem of Thue III. The Diophantine Equationy 2 =x 3 +k. Acta ArithmeticaXVI, 425-435 (1970) · Zbl 0221.10027
[12] Demjanenko, V.A.: On the torsion of elliptic curves (in Russian). Isv. Acad. Nauk. U.S.S.R.35, 280-307 (1971) (English trans. in Math. of U.S.S.R., Isv. AMS)
[13] Deuring, M.: Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Hamb.16, 32-47 (1949) · Zbl 0033.15901 · doi:10.1007/BF02941084
[14] Deuring, M.: Die Zetafunktion einer algebraischen Kurve vom Geschlechte Eins. I. II, III, IV. Gott. Nach., 1953, 1955, 1956, 1957 · Zbl 0064.27401
[15] Deuring, M.: Die Klassenkörper der komplexen Multiplikation. Enz. Math. Wiss., 12, 23. Stuttgart: Teubner 1958 · Zbl 0123.04001
[16] Fröhlich, A.: Formal groups. Lecture Notes in Mathematics74. Berlin-Heidelberg-New York: Springer 1968
[17] Honda, T.: Formal groups and zeta functions. Osaka J. Math.5, 199-213 (1968) · Zbl 0169.37601
[18] Honda, T.: On the theory of commutative formal groups. Journ. Math. Soc. Japan.22, 213-246 (1970) · Zbl 0202.03101 · doi:10.2969/jmsj/02220213
[19] Igusa, J.: On the transformation theory of elliptic functions. Amer. J. Math.81, 436-452 (1959) · Zbl 0131.28102 · doi:10.2307/2372750
[20] Igusa, J.: Kroneckerian model of fields of elliptic modular functions. Amer. J. Math.81, 561-577 (1959) · Zbl 0093.04502 · doi:10.2307/2372914
[21] Kodaira, K.: On compact analytic surfaces. Annals of Math. Studies24, 121-135. Princeton Univ. Press 1960 · Zbl 0137.17401
[22] Lang, S., Tate, J.: Principal homogeneous spaces over abelian varieties. Amer. J. Math.80, pp. 659-684 (1958) · Zbl 0097.36203 · doi:10.2307/2372778
[23] Lang, S., Néron, A.: Rational points of abelian varieties over function fields. Amer. J. Math. 95-118 (1959) · Zbl 0099.16103
[24] Lang, S.: Diophantine Geometry. New York: Interscience 1962 · Zbl 0115.38701
[25] Lang, S.: Elliptic Functions. Reading: Addison-Wesley 1973 · Zbl 0316.14001
[26] Lazard, M.: Sur les groupes de Lie formels à un paramètre. Bull. Soc. Math. France83, 251-274 (1955) · Zbl 0068.25703
[27] Ligozat, G.: FonctionsL des courbes modulaires. Séminaire Delange-Pisot-Poitou. Jan. 1970, 10 p.
[28] Lubin, J., Serre, J.-P., Tate, J. T.: Elliptic curves and formal groups. A. M. S. Summer Institute on Algebraic Geometry, Woods Hole, 1964
[29] Lubin, J., Tate, J.: Formal moduli for one-parameter formal Lie groups. Bull. Soc. Math. France94, 49-60 (1966) · Zbl 0156.04105
[30] Lubin, J.: Finite subgroups and isogenies of one-parameter formal Lie groups. Annals of Math.85, 296-302 (1967) · Zbl 0166.02803 · doi:10.2307/1970443
[31] Manin, V. T.: Uniform bound for thep-torsion of elliptic curves (in Russian). Isv. Acad. Nauk. U. S. S. R.33, 459-465 (1969). (English translation in Math. of the U. S. S. R., Isv., AMS) · Zbl 0191.19601
[32] Manin, Y. I.: Le groupe de Brauer-Grothendieck en géométrie diophantienne. Actes. Congres Intern. Math.1, 401-411 (1970)
[33] Manin, Y.I.: Parabolic points and zeta functions of modular curves (in Russian). Isv. Acad. Nauk., pp. 19-66 (1972) · Zbl 0243.14008
[34] Mazur, B.: Courbes elliptiques et symboles modulaires. Sém. Bourbaki, No 414 ? June 1972, 18 p. · Zbl 0276.14012
[35] Milne, J.S.: The Tate-Shafarevitch group of a constant abelian variety. Inventiones math.6, 91-105 (1968) · Zbl 0159.22402 · doi:10.1007/BF01389836
[36] Milne, J.S.: On the arithmetic of abelian varieties. Inventiones math.17, 177-190 (1972) · Zbl 0249.14012 · doi:10.1007/BF01425446
[37] Mumford, D.: Abelian Varieties. Oxford Univ. Press 1970 · Zbl 0223.14022
[38] Mumford, D.: An analytic construction of degenerating curves over complete local rings. Comp. Math.24, 129-174 (1972) · Zbl 0228.14011
[39] Néron, A.: Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. IHES. Publ. Math. pp. 361-483 (1964)
[40] Néron, A.: Quasi-fonctions et hauteurs sur les variétés abeliennes. Annals of Math.82, 249-331 (1965) · Zbl 0163.15205 · doi:10.2307/1970644
[41] Neumann, O.: Zur Reduktion der elliptischen Kurven. Math. Nach.46, 285-310 (1970) · Zbl 0204.54502 · doi:10.1002/mana.19700460123
[42] Ogai, S. V.: On rational points on the curvey 2 =x(x 2 +ax+b) (Russian). Trudy. Math. Inst. Steklov80 (1965). Translated by A.M.S. · Zbl 0186.26502
[43] Ogg, A. P.: Cohomology of abelian varieties over function fields. Annals of Math. pp. 185-212 (1962) · Zbl 0121.38002
[44] Ogg, A. P.: Abelian curves of small conductor. J. reine und angew. Math.226, 204-215 (1967) · Zbl 0163.15404 · doi:10.1515/crll.1967.226.204
[45] Ogg, A. P.: Elliptic curves and wild ramification. Amer. J. pp. 1-21 (1967) · Zbl 0147.39803
[46] Ogg, A. P.: Rational points of finite order on elliptic curves. Isv. Math.12, 105-111 (1971) · Zbl 0216.05602 · doi:10.1007/BF01404654
[47] Ogg, A. P.: Rational points on certain elliptic modular curves. (A talk given in St. Louis on March 29, 1972, at the AMS Symposium on Analytic Number Theory and Related Paris of Analysis)
[48] Rajwade, A. R.: Arithmetic on curves with complex multiplication by \(\sqrt { - 2} \) . Proc. Camb. Phil. Soc.64, 659-672 (1968) · Zbl 0188.25001 · doi:10.1017/S0305004100043334
[49] Raynaud, M.: Caractéristique d’Euler?Poincaré d’un faisceau et cohomologie des variètés abéliennes. Sém. Bourbaki, 286, Février 1965
[50] Razar, M.: The non-vanishing ofL(1) for certain elliptic curves. Harvard Ph. D. Thesis, June 1971
[51] Roquette, P.: Analytic theory of elliptic functions over local fields. Hamb. Math. Einzelschriften. Neue Folge, Heft 1, Göttingen 1970 · Zbl 0194.52002
[52] Serre, J-P.: Sur les groupes de congruences des variétés abéliennes. Isv. Akad. Nauk. Math. Series28, 3-20 (1964)
[53] Serre, J-P.: Groupes de Liel-adiques attachés aux courbes ellipticues. Coll. Internat. du C. N. R. S., No. 143 a Clermont-Ferrand, Editions du C.N.R.S. Paris 1966
[54] Serre, J-P.: Zeta- andL-functions, in Arithmetical Algebraic Geometry. New York: Harper and Row 1966
[55] Serre, J-P.: Abelianl-adic representations and elliptic curves. New York: Benjamin 1968
[56] Serre, J-P., Tate, J.: Good reduction of abelian varieties. Annals of Math. pp. 492-517 (1968) · Zbl 0172.46101
[57] Serre, J-P.: Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures). Séminaire Delange-Pisot-Poitou, 15 p., Mai 1970
[58] Serre, J-P.:p-torsion des courbes elliptiques (d’aprés Y. Manin). Sém. Bourbaki, no 380, 14 p., Mai?Juin 1970
[59] Serre, J-P.: Propriétés galoisiennes des points d’ordre fini des courbes elliptiques. Inventiones math.15, 259-331 (1972) · Zbl 0235.14012 · doi:10.1007/BF01405086
[60] Serre, J-P.: Congruences et formes modulaires (d’après H.P.F. Swinnerton-Dyer), Sém. Bourbaki, No. 416, 20 p., Juin 1972
[61] Setzer, C. B.: Elliptic curves of prime conductor. Harvard Ph. D. Thesis, June 1972 · Zbl 0324.14005
[62] Shafarevitch, I. R.: Algebraic number fields. Proc. Int. Cong. Math., Stockholm 1962, pp. 163-176 (A. M. S. Translation, Ser. 2, Vol. 31, pp. 25-39)
[63] Shafarevitch, I. R.: Principal homogeneous spaces defined over a function-field. Amer. Math. Soc. Transl.37, 85-114 (1964)
[64] Shafarevitch, I. R., Tate, J. T.: The rank of elliptic curves. Dokl. Akad. Nauk. USSR 175 (1967), pp. 770-773 (in Russian). (A.M.S. Translations Vol.8, 917-920 (1967))
[65] Shimura, G.: On the zeta functions of the algebraic curves uniformized by certain automorphic functions. Jour. Math. Soc. Japan13, 275-331 (1961) · Zbl 0218.14013 · doi:10.2969/jmsj/01330275
[66] Shimura, G.: A reciprocity law in non-solvable extensions. J. reine and angew. Math.221, 209-220 (1966) · Zbl 0144.04204 · doi:10.1515/crll.1966.221.209
[67] Shimura, G.: Introduction to the Arithmetic Theory of Automorphic Functions. Publ. Math. Soc. Japan 11. Iwanomi Shoten Publishers, and Princeton Univ. Press. 267 p. (1971) · Zbl 0221.10029
[68] Shimura, G.: On the zera-function of an abelian variety with complex multiplication. Ann. Math.94, 504-533 (1971) · Zbl 0242.14009 · doi:10.2307/1970768
[69] Shimura, G.: On elliptic curves with complex multiplication as factors of the jacobians of modular function fields. Nagoya Math. J.43, 199-208 (1971) · Zbl 0225.14015
[70] Shioda, T.: On rational points of the generic elliptic curve with levelN structure over the field of modular functions of levelN (to appear)
[71] Stephens, N. M.: The diophantine equationx 3 +y 3 =DZ 3 and the conjectures of Birch and Swinnerton-Dyer. J. Reine Angew. Math.231, 121-162 (1968) · Zbl 0221.10023 · doi:10.1515/crll.1968.231.121
[72] Swinnerton-Dyer, H. P. F.: The conjectures of Birch and Swinnerton-Dyer, and of Tata. Proc. of a conference on local fields, pp. 132-157. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0197.47101
[73] Tate, J.: W. C. groups overP-adic fields. Séminaire Bourbaki, No.156, 13 p., Déc. 1957
[74] Tate, J.: Algebraic cycles and poles of zeta functions. Arithmetical Algebraic Geometry. New York: Harper and Row 1966
[75] Tate, J.: Endomorphisms of abelian varieties over finite fields. Inventiones math.2, 134-144 (1966) · Zbl 0147.20303 · doi:10.1007/BF01404549
[76] Tate, J.: On the conjecture of Birch and Swinnerton-Dyer and a geometric analog. Sém. Bourbaki, No. 306, 26 p., Fév. 1966 · Zbl 0199.55604
[77] Tate, J.: Classes d’isogénie des variétés abéliennes sur un corps fini (d’après T. Honda) Sém. Bourbaki, No. 352, 16 p., Nov. 1968
[78] Vélu, J.: Courbes elliptiques surQ ayant bonne réduction en dehors de (11). C. R. Acad. Sc. Paris, pp. 73-75 (1971) · Zbl 0225.14013
[79] Vélu, J.: Isogénies entre courbes elliptiques. C. R. Acad. Sc. Paris, pp. 238-241 (1971) · Zbl 0225.14014
[80] Waterhouse, W. C., Milne, J. S.: Abelian varieties over finite fields. A.M.S. Summer Institute on Number Theory, Stony Brook, 1969, Proc. of Symposia in pure mathematics. Vol. XX, AMS. 1971 · Zbl 0188.53001
[81] Weil, A.: Jacobi sums as ?Grössencharaktere?. Trans. Amer. Math. Soc.75, 487-495 (1952) · Zbl 0048.27001
[82] Weil, A.: Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Annalen168, 149-156 (1967) · Zbl 0158.08601 · doi:10.1007/BF01361551
[83] Weil, A.: Dirichlet Series and Automorphic Forms. Lecture Notes in Mathematics189, Berlin-Heidelberg-New York: Springer 1971 · Zbl 0218.10046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.